MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00500070
Medical Device Problem Codes Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h6: imdrf impact code f1001 captures the reportable event of cancelled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an endohpb rf catheter was used for ablation and coagulation of digestive tract tissues during a radiofrequency ablation procedure performed on (b)(6), 2025.During the procedure, the heat generated by the tip electrode could not reach the standard energy and could not cause tissue coagulation and necrosis well.The device was removed, and the procedure was not completed.There were no patient complications reported as a result of this event and the patient condition after the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that an endohpb rf catheter was used for ablation and coagulation of digestive tract tissues during a radiofrequency ablation procedure performed on (b)(6) 2025.During the procedure, the heat generated by the tip electrode could not reach the standard energy and could not cause tissue coagulation and necrosis well.The device was removed, and the procedure was not completed.There were no patient complications reported as a result of this event and the patient condition after the procedure was reported to be stable.Additional information received on september 09, 2025.It was reported that the user attempted to increase power setting.However, the result was not good.The procedure was not completed due to unavailability of another of the same device.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Blocks b5 (event description) and e1 (initial reporter zip/post code) have been updated based on the additional information received on (b)(6) 2025.Block h6: imdrf impact code f1001 captures the reportable event of cancelled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an endohpb rf catheter was used for ablation and coagulation of digestive tract tissues during a radiofrequency ablation procedure performed on a(b)(6) 2025.During the procedure, the heat generated by the tip electrode could not reach the standard energy and could not cause tissue coagulation and necrosis well.The device was removed, and the procedure was not completed.There were no patient complications reported as a result of this event and the patient condition after the procedure was reported to be stable.***additional information received on september 09, 2025*** it was reported that the user attempted to increase power setting.However, the result was not good.The procedure was not completed due to unavailability of another of the same device.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h6: imdrf impact code f1001 captures the reportable event of cancelled procedure.Block h11: a habib endohpb catheter was received for analysis.Visual examination of the returned device found the distal electrode was deformed.Electrical test was performed and no problems were noted as the electrical test was compliant with values under 5 ohm.No other problems were noted with the device.Product analysis did not confirm the reported event of device failure to deliver energy as the device was electrically compliant.Additionally, the cause of the observed problem of distal electrode deformed cannot be established.There is no indication of what the customer reported because the device was electrically compliant.Therefore, a review and analysis of all available information indicated the most probable cause is no problem detected.

Brand Name
HABIB ENDOHPB
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STATICE MANUFACTURING
9 rue thomas edison
besancon 25000
FR   25000
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22979418
Report Number3005099803-2025-04442
Device Sequence Number15696429
Product Code KNS
UDI-Device Identifier08714729981909
UDI-Public(01)08714729981909(11)241125(17)271125(10)633040010
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K231533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00500070
Device Catalogue NumberM00500070
Device Lot Number0633040010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/09/2025
02/09/2026
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/03/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown